# SDR 2010F00015

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 4,099 hours, 2,435 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 003819
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,099 hours, 2,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ACFT POWERED DOWN AND EMERGENCY LIGHTS SWITCH IN OFF POSITION, EMERGENCY LIGHTS IN FWD CABIN CAME ON.
